# SDR TWAA0004218

- Difficulty date: March 14, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT FUSELAGE FRAME AT STA 1076 WAS CRACKED AT LOWER AFT CORNER OF THE LT HEAT EXCHANGER PORT.  REPAIRED CRACK IN FRAME PER SRM 53-03 FIG 32 SHEET 4.  SEALED PER SRM 51-20-0.  INSTALLED FASTENERS PER SRM 51-30-5.
